# SDR 2012FA0000522

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: General aviation
- Aircraft: N602MB
- Make and model: Cessna TU206G
- Aircraft serial: U20604052
- Aircraft time: 6,442 hours, 4,812 cycles
- Engine: Cont IO550F
- Engine time: 84 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 12116011
- Condition: Cracked
- Location: Lt Mlg
- Part time: 6,442 hours, 4,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNNUAL INSPECTION,  FOUND A .7500" CRACK IN THE LT MAIN LANDING GEAR OUTBOARD ATTACH FITTING AS VIEWED THROUGH A FLOOR ACCESS PANEL. THE CRACK IS IN THE RADIUS OF THE FITTING AFT AND BELOW THE MLG SPRING.  FOUND NO HISTORY OF A HARD LANDING.
